# SDR ASAA2017052620904

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,594 hours, 3,897 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 14,211 hours, 4,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, SHUTDOWN THE NR 1 ENGINE FOR FLOW TIME.  RESTARTED USING CROSSBLEED PROCEEDURES. LINED UP ON RUNWAY AND THE NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED FOR APPROXIMATELY 1 MINUTE THEN EXTINGUISHED.  ACFT GROUNDED. REPLACED THE NR  ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW FIM 73-05, TASK 801. AMM 73-34-01-000-801-F00, & 73-34-01-400-801-F00.  OPS CHECKED OK. PERFORMED IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-801-F00 & EEC TEST IAW AMM 73-21-00-700-804F00. OPS & LEAK CHECKED OK.
